Regularized Posteriors in Linear Ill-Posed Inverse Problems
Article first published online: 18 APR 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 2, pages 214–235, June 2012
How to Cite
FLORENS, J.-P. and SIMONI, A. (2012), Regularized Posteriors in Linear Ill-Posed Inverse Problems. Scandinavian Journal of Statistics, 39: 214–235. doi: 10.1111/j.1467-9469.2011.00784.x
- Issue published online: 14 MAY 2012
- Article first published online: 18 APR 2012
- Received October 2009, in final form October 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!